MathSciNet Relay Station
MathSciNet bibliographic data
MR2786566 (2012e:93140) 93D20 (93B36 93C55)
Lien, Chang-Hua; Yu, Ker-Wei; Chung, Yeong-Jay; Chang, Hao-Chin; Chung, Long-Yeu; Chen, Jenq-Der Exponential stability and robust $H\sb \infty$ control for uncertain discrete switched systems with interval time-varying delay. IMA J. Math. Control Inform. 28 (2011), no. 1, 121–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement